A 45-year-old female asked:
if your experiencing panic attacks due to new bc pill would
you be better off with a lower estrogen pill or a different
progestin? which progestin?
1 doctor answer • 2 doctors weighed in
Endocrinology 16 years experience
Possible: It is possible to have less symptoms or side effects with lower dose of hormones but there is still the risk if you symptoms are due to the birth control. The only thing you can do is discuss with your doctor and try lower formulation of estrogen for different progestin but there is no guarantee.
5268 viewsReviewed >2 years ago
Last updated Feb 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.